# SDR 97ZZZX510

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N735SN
- Make and model: Cessna 182Q
- Aircraft serial: 18265649
- System (JASC): 2810 · Fuel Storage
- Part: Nipple
- Part number: 120006524
- Condition: Failed
- Location: Rt Fuel Bladder
- Part time: 1,044 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING FUEL LINE CONNECTION HOSES ON LT AND RT FUEL BLADDER, NIPPLES BROKE OFF.  NO EVIDENCE OF CRACKING OR PREVIOUS LEAKING NOTED.  SUSPECT CAUSE - OLD AGE?
